# SDR SWAA2023071258491

- Difficulty date: June 13, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 FLOOR BEAM WITH CORROSION AROUND LAVATORY HARD POINT ATTACH FITTING RBL 50.00.<[01] LOCATED AND DRILLED NEW INTERCOSTAL FS 947 RBL 50' IN REF B737 SRM 51-40-05-0G-0;[02] REMOVED AND REPLACED INTERCOSTAL AT STA 947 RBL 50 REF SRM 51-40-02 ; DW # 147A5650;[03] VERIFIED STEPS 1 AND 2 TASK C/W
